Hyperbolic periodic orbits from the bifurcation of a four-dimensional nonlinear center

Antoni Ferragut, Jaume Llibre, Marco Antonio Teixeira

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We study the bifurcation of hyperbolic periodic orbits from a four-dimensional nonlinear center in a class of differential systems. The tool for proving these results is the averaging theory. © World Scientific Publishing Company.
Original languageEnglish
Pages (from-to)2159-2167
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume17
DOIs
Publication statusPublished - 1 Jan 2007

Keywords

  • Center averaging method
  • Limit cycle
  • Periodic orbit

Fingerprint Dive into the research topics of 'Hyperbolic periodic orbits from the bifurcation of a four-dimensional nonlinear center'. Together they form a unique fingerprint.

  • Cite this

    Ferragut, A., Llibre, J., & Teixeira, M. A. (2007). Hyperbolic periodic orbits from the bifurcation of a four-dimensional nonlinear center. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 17, 2159-2167. https://doi.org/10.1142/S0218127407018294